Memoirs of the College of Science, University of Kyoto. Series A: Mathematics

On the induced connexions

Seizi Takizawa

Full-text: Open access

Article information

Source
Mem. College Sci. Univ. Kyoto Ser. A Math., Volume 30, Number 2 (1957), 105-118.

Dates
First available in Project Euclid: 20 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250777049

Digital Object Identifier
doi:10.1215/kjm/1250777049

Mathematical Reviews number (MathSciNet)
MR93797

Zentralblatt MATH identifier
0090.38702

Citation

Takizawa, Seizi. On the induced connexions. Mem. College Sci. Univ. Kyoto Ser. A Math. 30 (1957), no. 2, 105--118. doi:10.1215/kjm/1250777049. https://projecteuclid.org/euclid.kjm/1250777049


Export citation